Topics Skin problems
  Topics Skin problems

Skin problems

Find latest answers to Skin problems questions, Skin problems articles, Skin problems news and clinic/doctors who deal with Skin problems.

I hv been having problems of dizziness, and spinning sensations since last 4/5 days. Had the same earlier abt 2 yrs back but on a very mild scale and they went away without any medication. This time it has been rather acute. Visited the physician and hv been prescribed Vertin 8 mg 1x3 times a day before bkfst, lunch and dinner. After three days feeling better but the sensations are still there albeit milder. Feel the spinning sensation especially when I look straight up/down and then bring the head back to normal posn.Again when I am changing sides on bed while lying down from left to right rpt left to right I feel the same sensation. Tho' the dizziness and the spinning sensations are less now after taking the dosages of Vertin 8 last three days would u hv any advice as to how long it takes normally for the problems to be totally eliminated? I am particularly concerned as I am, tho' a retired person, a man of fairly active habits and for the various domestic chores often hv to drive quite a bit in heavy city traffic and as a result of this problem am completely grounded which is affecting our day-to-day life styles and needs.

Hi, Tablet Vertin is used for relief of vertigo due to several reasons, but it is to be known why is this vertigo occurring. For that reason MRI and other tests needs to be done. The possible causes could be some problem in the brain or ear. If there is chronic disease in the ear, the internal ear is effected and there will be vertigo. The duration of vertigo will depend on the cause. To prevent worsening of symptoms during episodes of vertigo, try the following: - Keep still, sit or lie dow ...

Read Complete Answer


Dear Sir/Madam, I have had intercourse with my boyfriend 5 months back and had abortion pills by consulting a Doctor online. Now my problem is im getting married next month and scare with all these problems because my boyfriend is no more with me he had left me and my parents have fixed my marriage dates to some other person im in a critical situation to handle all the problems. I cant tel my partner that i had intercourse I had abortion pills so is there any problem in getting pregnant again or not I have not gone for any kind of checkup as off now I have itching in my vaginal area. I dont no its due to (wetness in the area or white discharge or any infection coz im using a common toilet in college) My white discharge is white in color and not in any other color. its in liquid form.. It comes 5 to 6 drops a day or sometimes may be little bit more or little.... Please help me out with all the questions i have been worrying about. My mind is totally upset due to all this problems. I need to go for a checkup but im scare to go for a checkup can you please suggest a doctor in Coimbatore,TamilNadu

Hi! The only blood test that can show whether you are pregnant or the previous abortion was an incomplete one is a serum beta hcg -this checks the hormone for pregnancy in the blood.If less than 5 ,then pregnancy is negative. A normal gynae check up can reveal past pregnancy only if earlier pregnancy led to an incomplete abortion which can be made out by an ultrasonogram of the pelvis or the serum beta hcg.Otherwise no doctor can make out whether you were pregnant in the past and have taken abor ...

Read Complete Answer





I have a habit of musterbating atleast twice in a day or after i watch any porn videos or if sex materials. Is this habit causes serious problems? if yes then what kind of problems? how to quit this habit properly? is there any medicine available to help quitting this habit? if yes than is that medicine available in the market or medical stores?

Hi, You have asked me two questions, the answer to your first question is that excessive masturbation can reduce libido in some people(so it can have worse effects) after marriage and doing excessive masturbation is not good for your health.To quit this habit there is no drug and you just have to control your self by self control and involving your self and keeping your self busy in other activities.Refrain your self from porn material. The answer to your second query is that such pains can ...

Read Complete Answer



since my platelet count was 20000 in the year 2007 and had kidney stone problems iam worried if this report is connected to those problems.i did this test bcz i was getting frequent blood clots which was seen in the skin.

Hi, If you are having easy skin rashes then you should visit a docor because he might change your drug for epilepsy as easy skin brusing can be a side effect of carbamazepine. The tests which you should get done are aptt,pt,platelet,bleeding time,clotting time. Rest also ...

Read Complete Answer


I HAVE PROBLEMS EXTERNAL PILES AND I CONSULTED DOCTOR (SURGON) HE TOLD ME THIS IS AC PROETITS WITH FISSURE AND HE GIVEN OINMENT METROGYL GEL AND CREMALAX BUT STILL I HAVE PROBLEMS NOW I CAN CONTINUE THIS MEDICIN?

hi, your problem seems to be an anal fissure with skin tag which is called a 'sentinal pile mass' Your problem is not getting better with medicines means that your anal opening has become narrow and everytime stools pass, you have a burning pain which sometimes last for the whole day and it is unbearable. You need to see a colon-rectal surgeon & proctologist, Botox treatment for anal fissures would be ideal in your case if you want to avoid surgery or operation of the same. This is possible only ...

Read Complete Answer



Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India
  •  1043 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1403 Doc Points

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India
  •  810 Doc Points

Dr. Pravin Gore

  • Colon and Rectal Surgeon
  •  Mumbai, India
  •  472 Doc Points

Dr. Bharti Patel

  • Dermatologist
  •  Mumbai, India
  •  309 Doc Points

Dr. Rizwan Shaikh

  • Homeopathist
  •  Ahmednagar, India
  •  113 Doc Points

Dr. Kiran Lohia

  • Dermatologist
  •  New Delhi, India
  •  564 Doc Points

Dr. pradeep kumar

  • Dentist
  •  Chennai, India
  •  127 Doc Points

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India
  •  250 Doc Points

Dr. Rangeeth Nammalwar

  • Dentist
  •  Chennai, India
  •  238 Doc Points